# SDR ABXA9500190

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5911418122
- Condition: Corroded
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FORWARD END OF THE CANTED KEEL ATTACH ANGLE HAD CORROSION REMOVAL THROUGH TWO FASTENER HOLES.  REPAIRED CANTED KEEL ATTACH ANGLE IAW ABX REA D953-10752-MR.
